# SDR CALA9800242

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN CIRCUMFERENTIAL SUPPORT SIDE BRACE OF LT LOWER VERTICAL STABILIZER ABOVE NR 2 ENGINE DUCT.  THE SUPPORT SIDE BRACE WAS REMOVED.  A NEW SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 51-10-00, 51-21-01, AND 51-31-01.
